[1] L. BENETEAU:
Une classe particulière de matroides parfaits. Ann. Discr. Math. 8 (1980), 223- 232.
MR 0597178 |
Zbl 0445.05037
[2] L. BENETEAU:
Free commutative Moufang loops and anticommutative gradede rings. J. Alg. 67 (1980), 1-35.
MR 0595016
[3] L. BENETEAU J. LACARE:
Groupes d'automorphismes des boucles de Moufang commutatives. Europ. J. Comb. 1 (1980), 299-309.
MR 0595928
[5] R. H. BRUCK:
A survey of binary systems. Springer Verlag 1971.
MR 0093552
[7] M. DEZA:
Finite commutative Moufang loops, related matroids and association schemes. Proc. Conf. Comb., Arcata, California 1979, 3-15.
MR 0593892
[8] T. EVANS:
Identities and relations in commutative Moufang loops. J. Alg. 31 (1974), 508-513.
MR 0348025 |
Zbl 0285.20058
[9] T. KEPKA P. NĚMEC:
Commutative Moufang loops and distributive groupoids of small orders. (to appear).
MR 0631607
[10] K. KOZIOL:
The extensions of commutative Moufang loops of period $3$. Pr. Nauk. Uniw. Slask. Pr. Mat. 10 (1979), 86-93.
MR 0594931
[11] R. ROTH D. K. RAY-CHAUDHURI: Commutative Moufang $3$-loops. Not. Amer. Math. Soc. 84 (1978).
[12] A. F. RUSSU:
O mnogoobrazijach porožděnych konečnoj komutativnoj lupoj Mufang. Mat. Issled. 51 (1979), 120-129.
MR 0544339
[13] I. I. SANDU: O složných associatorach komutativnoj lupy Mufang. Mat. Issled. 51 (1979), 130-144.
[14] J. D. H. SMITH:
Exterior algebra representations of commutative Moufang loops. Arch. Math. 34 (1980), 393-398.
MR 0593764 |
Zbl 0447.20049